# SDR ASAA2015043011601

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,488 hours, 8,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR SHOWED "WX FAIL" UNTIL WE RECYCLED IT. TOOK IT TOO STD BY MODE FOR ABOUT 5 MINUTES.  RADAR WORKED REST OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED WX RADAR SYSTEM BITE REF FIM 34-43, TASK 801. NO CURRENT FAULTS, NO FAULT HISTORY. OPS TEST NORMAL. NO HISTORY 90 DAYS.
